# SDR UPS05245507

- Difficulty date: September 13, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF MATERIAL LOSS AT BS 521 S1L-2L.  REPAIR CARRIED OUT IAW SRM 51-30-2, 53-30-3, MM 25-21-33 AND AAAE EO 200 5-087-007.  UPS ENGINEERING FILE NR B727-5330-22937.
